# SDR CALA0300558

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRESS WEB UPPER STRAP CORRODED AT STA 1006-1022, RBL 28. THE CORRODED STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 51-10-02 AND 51-40-02.
